MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number 5191497
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the infusion set tubing disconnected from the site while the patient was sleeping.Highest blood glucose level reported was 607 mg/dl, which the patient tried to self-treat with a correction bolus using the pump.Subsequently, she was hospitalized due to diabetic ketoacidosis where she received intravenous insulin drip, which resolved the issue.The infusion set had been in use for two days.She was hospitalized for two days and thereafter, her condition was stable.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8563520
Report Number3003442380-2019-01429
Device Sequence Number2010671
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5191497
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2018
Initial Report FDA Received Date04/30/2019
Patient Sequence Number1